Your browser version is outdated. We recommend that you update your browser to the latest version.

An Open Letter to Lupron

(My IVF Medication)

Dear Lupron,Image courtesy of Areeya & FreeDigitalPhotos.netImage courtesy of Areeya & FreeDigitalPhotos.net

We have been together for 6 days, and at first I gave you the benefit of the doubt. I figured you would be just as harmless as the variety of other IVF medications I have stuck myself with. I was wrong, so ridiculously wrong.

Who would have thought the minuscule 10 units of you that I inject would cause so much havoc. The tiny insulin needle I use to inject you is seemingly so innocent. Your affects are better suited for a 1 1/2 subcutaneous injection in my ass.

It began with a constant dull headache, then nausea and then came the unexpected and irrational emotional tears. An average of two solid cries before noon.


Of course the abuse hasn't stopped there.

I feel like the Stay Puft Marshmallow Man with half the intelligence. I may or may
not have been searching my car for my cell phone this morning using the flashlight
of said cell phone.


More recently you have blessed me with exhaustion, zits and impending doom. I have to remember to keep the impending doom to myself because when vocalized I can see my husband contemplating throwing me in a padded room.

As you can see, I am not very happy with you or your unwanted side effects.  However, I am willing to put all this behind us if you continue to keep the hot flashes to yourself, but feel free to send some of the lack of appetite because I am eating anything and everything in sight.

At your mercy,

K

Read more about this journey at

Naturally Balanced